... 4th month of the prescribed 6 months. I can't walk across the room without getting out of breath. I experienced similar side effects from Ribavirin, but my HgB on Harvoni is in the normal range.
Hi! I can only tell you what has been my experience on Harvoni.
I have read everything I can find, including the manufacturer's entire details on their website... I've done other research as well... and I've just not come upon anything stating this type of side effect with Harvoni.
The only really major side effect I saw was for those taking heart medication. This was very dangerous and put some at risk for cardiac arrest.
I also had treatment (2 times!) with Ribavirin and Interferon... what a nightmare THAT was! Thank God for this new treatment! I've been on it for only a few weeks and a friend has been on it for about a month. I have had absolutely NO side effects... not even the usual possible headache, nausea, and insomnia, that are listed regarding this medication.
Perhaps you have something else going on? I know what you're saying about the shortness of breath and interferon! My friend could barely breath... like you...
I think you should discuss this with your Dr.
- Harvoni Information for Consumers
- Harvoni Information for Healthcare Professionals (includes dosage details)
- Side Effects of Harvoni (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 2 Aug 2010 • 1 answer
Posted 10 Feb 2016 • 1 answer
Posted 11 Nov 2016 • 4 answers
Posted 23 Jan 2017 • 1 answer
Posted 19 Feb 2018 • 0 answers